It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-24-2008, 03:45 AM   #1
Senior Member
(female)
 
Join Date: Jul 2008
Location: .
Posts: 290
cutejenny77 HB User
Feeling "something" in the throat after treatment

Hi, all. I have been on the L T4 for a month, but it is weird that sometimes I feel "something" in the throad, before the hormone treatment, I never had that feeling, why is that, could it be caused by solitary nodule? But I have had the nodule for a long time.

Last edited by cutejenny77; 08-24-2008 at 04:13 AM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
severe constipation, "something" down there TaterbugTwins Bowel Disorders 2 04-08-2009 01:31 PM
TSH level is 2.3 -- is this "something" beautyofspeed Thyroid Disorders 9 08-17-2008 03:35 PM
husband has been diagnosed w/"something besides MS" itsanewme Multiple Sclerosis 5 08-06-2008 07:30 AM
day 20 after tonsillectomy - how long after do you keep feeling something??? americanidol Ear, Nose & Throat 1 09-17-2007 08:52 PM
Did "something" and now im having really bad anxiety JaredC Anxiety 22 02-03-2007 09:27 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!